MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC

RESPIRATORY TECHNOLOGIES INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC
Model Number R500055-000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an incourage device caused a compressed spine fracture.The patient was initially hospitalized for three days and then transferred to rehabilitation.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an incourage device allegedly caused a compressed spine fracture.The patient was initially hospitalized for three days and then transferred to rehabilitation.The device was returned to the manufacturer for evaluation and the customer's complaint was unable to be confirmed.The device was tested and found to operate to design specification.The manufacturer concludes no further action is needed at this time.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES INC.
5905 nathan lane north
plymouth MN 55442
MDR Report Key11281109
Report Number3004961434-2021-00001
Device Sequence Number715332
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR500055-000
Device Catalogue NumberR500055-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;